# SDR CA090515001

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Pitts S-2B
- Aircraft time: 1,036 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: 22100241
- Condition: Damaged
- Location: Fuselage
- Part time: 1,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4130 N FUSELAGE DIAGONAL TUBE PN 2-2100-241 FOUND DAMAGED BY IMPROPER CLEARANCE OF INSTALLED HARWARE OF THE FORWARD POSITION LT RUDDER PEDAL PIVOT BOLT AND SAFETY COTTER PIN. 74 PERCENT OF TUBE WALL MATERIAL GONE. RUDDER PEDAL FOUND TO BE "HOOKING AROUND" TUBING AS PEDAL IS MOVED FROM FULL FWD TO FULL AFT TRAVEL.
